# SDR MALA070044

- Difficulty date: March 25, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 22,717 hours, 24,895 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Frozen
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA NOTED A SMOKE ODOR IN THE CABIN BRIEFLY DURING DESCENT.  MX FOUND THE ACM FROZEN UP WHEN IT GOT IN.  REPLACED LT ACM.
